# SDR DALA2024031303302

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1645 Bl 0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 IN REF TO NRC 420: CORROSION ON INTERCOSTAL BETWEEN STA 1645 BL 0 ON FLOOR STRUCURE. CORRECTIVE ACTION: SUMMARY OF NRC 00616: INTERCOSTAL BETWEEN STA 1645 BL 0 ON FLOOR STRUCURE WAS REPLACED PER B757-200 SRM. (0240503)
